Advertisement -- Learn more about ads on this site.


    MOM2ACAT   155,399
SparkPoints
100,000 or more SparkPoints
 
 
Oncologist appointment and Abraxane #2 today

Tuesday, July 02, 2013

Today was one of my longer days at the clinic. Besides chemo, I also saw my oncologist and had my Zometa. I told my doctor that I was still having some pain in my arm and shoulder, but he said that is normal, and that when you have radiation for pain relief, sometimes it can take up to month after the last treatment to start feeling some real relief from the pain. He said we will see how it is when I see him again in 4 weeks, and if I am still having pain, then I will probably have to have that MRI my radiation oncologist talked about.

I also mentioned the red face I had for a couple of days after the first Abraxane treatment, and the stomach pain I had that evening; he said that was from the steroids. I didn't realize that they had given me steroids with my treatment, but my nurse said she did because it was my first time with the new chemo, and it was to prevent an allergic reaction. But she said we could do it without the steroids, so I didn't have those today. Knowing now that I was given the steroids last week, that also explains why it took me so long to fall asleep again after the stomach pain woke me up.

My hemoglobin dropped since last week also; it was at 9.1 today, and like I have said before, I start feeling the fatigue when it drops into the "9s". I had a feeling it was going down; yesterday, while sitting in the restaurant when we had our lunch out, I just started feeling a wave of tiredness come over me all of a sudden.

Hopefully, recovering from this weeks chemo will be easier than last week, since I won't have the steroid side effects to deal with. And tomorrow, I can just stay home! Last week, on the day after chemo, I still had one more radiation treatment to go to.
SHARE
  Member Comments About This Blog Post:

WILDKAT781 7/3/2013 1:05PM

    emoticon

Report Inappropriate Comment
KARENLEIGH32 7/3/2013 11:48AM

    Keep pushing, you can do this!

Report Inappropriate Comment
GOANNA2 7/3/2013 8:08AM

    Sending you lots of hugs. emoticon emoticon

Report Inappropriate Comment
IKACEY 7/3/2013 6:48AM

    Woman you really go through it with this chemo and now radiation. I know its better than the alternative, but my heart is really saddened but what all this is causing you. You do an emoticon job of getting through it all. I just wish there were something they could do for you to ease the lowering blood counts and the fatigue. give you a better quality to your life. Keep on doing what you are doing to get through it Shari. You're doing a top job at it! emoticon
IKacey co-leader of the Chair Exercise Team

Report Inappropriate Comment
POPSY190 7/3/2013 3:55AM

    I hope this week allows you some rest and recovery time so that you start to feel better in yourself.

Report Inappropriate Comment
1STATEOFDENIAL 7/2/2013 10:54PM

    I'm glad you got an answer for those weird reactions! I wish you a relaxing and peaceful end to your week.

Report Inappropriate Comment
NPA4LOSS 7/2/2013 10:02PM

    I hope that you have good results this week and that there is improvement. Sending hugs and prayers to keep you warm. emoticon

Report Inappropriate Comment
CMRAND54 7/2/2013 8:49PM

    emoticon

Report Inappropriate Comment
BETHGILLIGAN 7/2/2013 8:44PM

    Maybe it will be better without the steroids!! Keeping my fingers crossed!

Report Inappropriate Comment
PIMPINELLAN50 7/2/2013 8:18PM

    emoticon

Report Inappropriate Comment
CELLOPLAYER1 7/2/2013 6:42PM

    emoticon

Report Inappropriate Comment
PATRICIA441 7/2/2013 6:08PM

  Ah dearest friend. You have had to go through so much. My heart cries for your pain and discomfort. I wish there was more I could do to help you through all this. Know that I am definitely keeping you in prayer and sending loving, tender, healing hugs. Pat

Report Inappropriate Comment
HANNAHSGRAMMIE 7/2/2013 6:05PM

    Good luck with your treatments. I'm not familiar with that medicine. How long does it take to get an infusion. It's so hard to stay positive when your not feeling well. I have found support with spark people good luck.

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.